RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 2, Pages 49–54 (Mi faa1019)  

This article is cited in 1 scientific paper (total in 1 paper)

Hamiltonian string formalism and discrete groups

O. K. Sheinman

Krzhizhanovsky Power Engineering Institute

Full text: PDF file (707 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:2, 124–128

Bibliographic databases:

UDC: 517.9
Received: 29.05.1987

Citation: O. K. Sheinman, “Hamiltonian string formalism and discrete groups”, Funktsional. Anal. i Prilozhen., 23:2 (1989), 49–54; Funct. Anal. Appl., 23:2 (1989), 124–128

Citation in format AMSBIB
\Bibitem{She89}
\by O.~K.~Sheinman
\paper Hamiltonian string formalism and discrete groups
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 2
\pages 49--54
\mathnet{http://mi.mathnet.ru/faa1019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1011357}
\zmath{https://zbmath.org/?q=an:0711.58028}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 2
\pages 124--128
\crossref{https://doi.org/10.1007/BF01078781}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CH31600006}


Linking options:
  • http://mi.mathnet.ru/eng/faa1019
  • http://mi.mathnet.ru/eng/faa/v23/i2/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. K. Sheinman, “Elliptic affine Lie algebras”, Funct. Anal. Appl., 24:3 (1990), 210–219  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:181
    Full text:62
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020